# SDR SIMA200131801

- Difficulty date: November 14, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N905AE
- Make and model: Saab 340B
- Aircraft serial: 340B319
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 192411A
- Condition: Blown
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAW - FLT 3635 - DURING A PHASE THREE INSPECTION, MAINTENANCE FOUND THE EMERGENCY LIGHT AT SEAT 11A TO BE INOPERATIVE.  MAINTENANCE REPLACED THE FUSE 26LN IAW SAAB WM 33-50-00.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
